Fixed fuzzy points of fuzzy mappings in Hausdorff fuzzy metric spaces with application

Calogero Vetro, Basit Ali, Mujahid Abbas

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

Recently, Phiangsungnoen et al. [J. Inequal. Appl. 2014:201 (2014)] studied fuzzy mappings in the framework of Hausdorff fuzzy metric spaces. Following this direction of research, we establish the existence of fixed fuzzy points of fuzzy mappings. An example is given to support the result proved herein; we also present a coincidence and common fuzzy point result. Finally, as an application of our results, we investigate the existence of solution for some recurrence relations associated to the analysis of quicksort algorithms.
Original languageEnglish
Pages (from-to)31-45
Number of pages15
JournalIranian Journal of Fuzzy Systems
Volume12
Publication statusPublished - 2015

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Computer Science Applications
  • Information Systems and Management
  • Artificial Intelligence

Fingerprint Dive into the research topics of 'Fixed fuzzy points of fuzzy mappings in Hausdorff fuzzy metric spaces with application'. Together they form a unique fingerprint.

Cite this